# SDR A6WA201543150

- Difficulty date: October 20, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 31,717 hours, 30,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FRAMES 364 THROUGH STRINGER 27 - 26R HAS CORROSION, IN THE E & E BAY.  REMOVED & REINSTALLED.  PRIMARY STRUCTURE, GUSSET & INTERCOSTAL REMOVED FOR ACCESS & THEN REINSTALLED ORIGINAL PARTS.
